# SDR AALA201708019019

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 9,683 hours, 3,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800850600
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MOUNTED ON THE SIDES OF SEATS 35C AND 36C ARE INOPERATIVE. FOUND LOOSE BROKEN WIRE 7260VC14-A IN LOWER SIDE WALL ROW 36L APPEARS TO BELONG TO EFFECTED EMERGENCY LIGHTS. REPLACED WIRE HARNESS 350WL14 IAW SWP 20-33-11.  AIRCRAFT WAS GROUNDED.
